# SDR SWAA2021100820890

- Difficulty date: September 16, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPT R/H INTERCOSTAL UNDER ZEE CHANNEL BETWEEN STA 747 STA 767 LOWER SURFACE CORROSION / REMOVED CORROSION AT AFT CARGO COMPT R/H SUPPORT BRACKET UNDER ZEE CHANNEL BETWEEN STA 767 AND STA 787 IAW B737 SRM 51-10-02-0G-0 CERTIFIED STEP#1 VERIFIED STEPS 1 AND 2 PERFORMED UT THICKNESS INSP ON AFT CARGO REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 MIN THK. NOTED 0.026' TOOL USED : OLYPUS 27MG B/C 172139 ORIGINAL THICKNESS 0.040 MATERIAL LOSS 0.015 MATERIAL REMAINING 0.025 FOUND OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 CORRECTION ON STEP #5 : ORIGINAL THICKNESS 0.040 MATERIAL LOSS 0.014'MATERIAL REMAINING 0.026' FOUND OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 . PART TRANSACTION ONLY REMOVED AND REPLACED AFT CARGO COMPARTMENT R/H INTERCOSTAL UNDER ZEE CHANNEL BETWEEN STA 47 AND STA 767 REF B 737-700 SRM 51-40-02 WORK WAS ACCOMPLISHED BY TECHNICIAN RAFAEL MERLANO EMP # 15961 VERIFIED STEPS 5 - 9
